# SDR 20000405AP001

- Difficulty date: January 9, 2000
- Submitted: April 3, 2000
- Operation: Air carrier
- Aircraft: N311EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1012
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 1548569
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF FESC, FOUND CORROSION BETWEEN FS 315 AND 297 FORWARD OF NOSE WHEEL AREA, SURROUNDING FORWARD LAV.  VENTILATION DUCT REMOVED AND REPLACED CORRODED DOUBLER.  CLEANED AND PAINTED AREA.  (M)
